MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG PROGAV 2.0 SYS SA2.0 25 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG PROGAV 2.0 SYS SA2.0 25 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX597T
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shunt system (#fx597t) was implanted on (b)(6) 2026.According to the complainant, the procedure caused an infection.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformations or damage of the valve were determined.Permeability test a permeability test has shown that all components are permeable.Computer controlled test to determine the opening pressure of the valve a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow is used.The valve is tested in both the horizontal as well as the vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection after dismantling of the valves, deposits were found.Results based on the product data traceability, no deviations in manufacturing or sterilization were identified.Shunt infections are a common and serious complication of shunt treatment.These can have various causes and are difficult to trace retrospectively.In addition to the traceability review, we examined the returned products for compliance with their specifications.During the examination of the progav 2.0 and the shuntassistant 2.0, visible organic deposits were found inside the devices.These deposits did not affect the technical properties at the time of the examination.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 SYS SA2.0 25 & PED.PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key50038581
Report Number3004721439-2026-00202
Device Sequence Number13217878
Product Code JXG
UDI-Device Identifier04041906503543
UDI-Public(01)04041906503543(11)250206(17)300202(10)20080470
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX597T
Device Catalogue NumberFX597T
Device Lot Number20080470
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale
Patient Weight140 LB